4 doctors weighed in:

Taking itraconazol for histo. Now have mouth sores and metallic taste. Is this a problem?

4 doctors weighed in
Dr. Richard Jaffe
Dentistry
2 doctors agree

In brief: Maybe

These symptoms will go away after med is stopped more than likely.
Dealing with side effects can be endured or palliative ly dealt with by otc means for sores or a dentist can rx.

In brief: Maybe

These symptoms will go away after med is stopped more than likely.
Dealing with side effects can be endured or palliative ly dealt with by otc means for sores or a dentist can rx.
Dr. Richard Jaffe
Dr. Richard Jaffe
Thank
Dr. Michelle Chambers
Dermatology

In brief: Itraconazol

Sores in the mouth could be an allergic reaction.
I would contact the prescribing doctor for other treatment options.

In brief: Itraconazol

Sores in the mouth could be an allergic reaction.
I would contact the prescribing doctor for other treatment options.
Dr. Michelle Chambers
Dr. Michelle Chambers
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors